MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH URINE ALBUMIN (UALB); ALBUMIN, ANTIGEN, ANTISERUM, CONTROL

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH URINE ALBUMIN (UALB); ALBUMIN, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 11537225
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed urine albumin (ualb) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens healthineers has confirmed a potential for falsely depressed results for a small subset of samples above the measuring interval when using the atellica ch urine albumin (ualb) assay on the atellica ch and atellica ci analyzers.Us customers were notified through an urgent medical device correction (umdc, letter achc26-03.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter achc26-03.A.Ous) titled ¿atellica ch urine albumin (ualb) ¿ potential for falsely depressed results¿.The communication was directed to all customers who received atellica ch urine albumin (ualb) impacted lots informing them of the issue and providing instructions the customer must follow.
 
Event or Problem Description
The customer reported to siemens an erroneously depressed urine albumin (ualb) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneous result was not reported to the physician.The sample was reprocessed on an alternate atellica ch 930 analyzer.A higher result was obtained, considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed urine albumin (ualb) result.

Brand Name
ATELLICA CH URINE ALBUMIN (UALB)
Common Device Name
ALBUMIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration # 2517506
500 gbc drive, po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24323281
Report Number2432235-2026-00046
Device Sequence Number9931149
Product Code DCF
UDI-Device Identifier00630414611099
UDI-Public(01)00630414611099(10)150472(17)261003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2026
Device Catalogue Number11537225
Device Lot Number150472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-01/29/2026-001-C
Patient Sequence Number1
Patient Age77 YR
Patient SexMale